Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Had an abortion. Have been spotting, UTI. Had unsafe sex. Treatment?

I had an abortion on 02 February 2013. After 4 weeks I believed I had my period then it stopped after a few days. I had unprotected sexual intercourse after that then I begin spotting/light bleeding on and off. Then I had UTI on the 5th week which was treated. Then on my 7th or 8th week after abortion I believe I had my period again and it went continuously and now It has been 2 weeks that I am spotting/light bleeding on and off again.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Your symptoms suggest that you are perhaps suffering from a post-abortal hormonal disturbance. Though, pregnancy should be excluded as you had unprotected intercourse. Urinary infections also can lead to menstrual disturbances. You should see your gynecologist for a proper appraisal of the situation, correction of hormonal imbalances and further management. Weight disturbances, if any, should also be corrected. Good luck.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor